Dual representations of Banach algebras

F. F. Bonsall The University, Edinburgh, Seotland J. Duncan The University, Edinburgh, Seotland

TBD mathscidoc:1701.331313

Acta Mathematica, 117, (1), 79-102, 1965.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:10 uploaded by actaadmin ] [ 376 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{f.1965dual,
  title={Dual representations of Banach algebras},
  author={F. F. Bonsall, and J. Duncan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203210135420022},
  booktitle={Acta Mathematica},
  volume={117},
  number={1},
  pages={79-102},
  year={1965},
}
F. F. Bonsall, and J. Duncan. Dual representations of Banach algebras. 1965. Vol. 117. In Acta Mathematica. pp.79-102. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203210135420022.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved